# SDR AALA20011775

- Difficulty date: August 29, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 4L CRACKED STATION 160 BOTH SIDES.  REMOVED DAMAGED SECTION OF LONGERON.  INSTALLED NEW LONGERON SECTION AND SPLICE 53-02 FIG 18.  (M)
